# SDR SWAA2020042036198

- Difficulty date: April 6, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 55,399 hours, 32,753 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD 'T' STIFFENER CRACKED ON RIB AT STA 120.3 / REMOVED AND REPLACED FWD T STIFFENER ON RIB AT STA 120.3 LT HORIZ. STAB IAW. SRM 51-40-02 AND DWG 182A5304 88920U 11APR20
